CSpace

Browse/Search Results:  1-10 of 37 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
The Degree of Proper Holomorphic Mappings Between Special Domains in DOUBLE-STRUCK CAPITAL C-n 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 卷号: 36, 期号: 4, 页码: 395-400
Authors:  Ning, Jia Fu;  Zhou, Xiang Yu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Group action  degree of polynomial mapping  proper lomorphic mapping  Bergman kernel  invariant domain  
Quasi-Potential Calculation and Minimum Action Method for Limit Cycle 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2019, 卷号: 29, 期号: 3, 页码: 961-991
Authors:  Lin, Ling;  Yu, Haijun;  Zhou, Xiang
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Rare event  Non-gradient system  Quasi-potential  Limit cycle  Minimum action method  
A new proof of Kiselman's minimum principle for plurisubharmonic functions 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 4, 页码: 345-348
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
PSEUDO-EFFECTIVE LINE BUNDLES OVER HOLOMORPHICALLY CONVEX MANIFOLDS 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2019, 卷号: 28, 期号: 1, 页码: 169-200
Authors:  Meng, Xiankui;  Zhou, Xiangyu
Favorite  |  View/Download:11/0  |  Submit date:2019/01/11
多复变简介与单复变的联系 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1347-1358
Authors:  周向宇
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:16/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
Minimum Principle for Plurisubharmonic Functions and Related Topics 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1278-1288
Authors:  Deng, Fu Sheng;  Zhang, Hui Ping;  Zhou, Xiang Yu
Favorite  |  View/Download:17/0  |  Submit date:2018/10/07
Minimum principle  plurisubharmonic functions  Stein manifolds  geometric invariant theory  group actions  holomorphic vector bundles  
Optimal L (2) Extension and Siu's Lemma 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1289-1296
Authors:  Zhou, Xiang Yu;  Zhu, Lang Feng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/07
Optimal L-2 extension  Siu's lemma  strong openness  multiplier ideal sheaf  plurisubharmonic function  
Regularization of quasi-plurisubharmonic functions on complex manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 7, 页码: 1163-1174
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
regularization theorem  quasi-plurisubharmonic function  multiplier ideal sheaf  L-2 estimate  extension theorem